MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Catalog Number 256040
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of group a strep clia-waived kit, one (1) negative group a strep patient result was obtained from a veritor analyzer.However, the user questioned the analyzer result after visually observing lines on the test cartridge and interpreted the lines as positive for group a strep.No confirmatory or repeat testing were performed.There were no health impact or consequences reported.It should be noted the action of visual interpretation of a test cartridge is considered off-label use of the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for eval- yes.D9.Returned to manufacturer on: 30-jan-2026.H3.Device eval by manufacturer- yes.Investigation summary - this statement summarizes the investigation results regarding a complaint that alleges discrepant result when using kit grp a strep 30 test veritor (material#: 256040), batch number 5149611.The customer reported that they are receiving negative results on the analyzer, but are seeing positive lines on the cartridge for 3 patient samples.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.Photos and return samples were received.There were several photos received, showing kit box information and used test cartridges.From the photo provided showing the test cartridge, it displays a faint test line.However, it is advised that veritor tests are not meant to be determined visually, and that the analyzer is required to interpret the results.The return samples were tested and results were passing and acceptable.The reported issue was unable to be confirmed.Quality will continue to monitor for trends with discrepant results.There were no corrective actions taken at this time.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT
Common Device Name
ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24406076
Report Number3006948883-2026-00156
Device Sequence Number9905161
Product Code GTY
UDI-Device Identifier00382902560401
UDI-Public(01)00382902560401(17)280210(10)5149611
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256040
Device Lot Number5149611
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown